Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 248, NWS Pueblo, CO

June 29, 2023Baca County, Bent County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 29, 2023, 4:27 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2023, 4:27 PM MDT (22:27 UTC)
Expired
Jun 29, 2023, 4:47 PM MDT
In force
20 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2526 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

817 
WUUS55 KPUB 292227
SVRPUB
COC009-011-071-292300-
/O.NEW.KPUB.SV.W.0248.230629T2227Z-230629T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
427 PM MDT Thu Jun 29 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baca County in southeastern Colorado...
  East central Las Animas County in southeastern Colorado...
  South central Bent County in southeastern Colorado...

* Until 500 PM MDT.

* At 426 PM MDT, a severe thunderstorm was located 16 miles north of
  Kim, or 36 miles south of North La Junta, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Baca, east central Las Animas and south central Bent
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 10356 3775 10321 3736 10289 3731 10348
TIME...MOT...LOC 2226Z 245DEG 19KT 3748 10329 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Moore
2 follow-up statements
105 
WWUS55 KPUB 292236
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
436 PM MDT Thu Jun 29 2023

COC009-011-071-292300-
/O.CON.KPUB.SV.W.0248.000000T0000Z-230629T2300Z/
Baca CO-Las Animas CO-Bent CO-
436 PM MDT Thu Jun 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR WEST CENTRAL BACA...EAST CENTRAL LAS ANIMAS AND SOUTH CENTRAL
BENT COUNTIES...

At 436 PM MDT, a severe thunderstorm was located 21 miles southeast
of Higbee, or 33 miles west of Springfield, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Baca, east central Las Animas and south central Bent
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3775 10321 3742 10294 3735 10343 3748 10355
TIME...MOT...LOC 2236Z 234DEG 38KT 3753 10321 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Moore
546 
WWUS55 KPUB 292247
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
447 PM MDT Thu Jun 29 2023

COC009-011-071-292257-
/O.CAN.KPUB.SV.W.0248.000000T0000Z-230629T2300Z/
Baca CO-Las Animas CO-Bent CO-
447 PM MDT Thu Jun 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BACA...EAST
CENTRAL LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3775 10321 3742 10294 3735 10343 3748 10355
TIME...MOT...LOC 2247Z 245DEG 19KT 3756 10314 

$$

Moore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:16 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 29, 3:16 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
316 PM MDT Thu Jun 29 2023

.SHORT TERM...(This evening through Friday)
Issued at 315 PM MDT Thu Jun 29 2023

Key Messages:

1) Strong to severe storms continue into this evening on our plains

2) Cooler temperatures and continued chances for more widespread
showers and thunderstorms, some of which could be severe, are
expected for our Friday.

Currently..

A trough approaches from our west, as moist east-southeasterly flow
continues at the surface across our plains. As of 2pm, an area of
strong to severe storms has developed along our Southern Sangres and
the Raton Mesa, where strong southerly and upsloping flow has been
persistent for the past few hours. Storms are moving north-northeast
in general, though some are pretty strong right movers. SPC meso
analysis depicts +40kt of bulk shear across our mountain adjacent
plains, suggesting that storms will be able to keep organized as
they eventually push off the terrain and head into the I-25
corridor. Meso analysis also shows over 2500 J/Kg of SBCAPE for the
next 4-6 hours across the I-25 corridor, where strong southeasterly
winds are continuing to advect moisture into the area. Dew points
are in the mid to upper 50s across our mountain adjacent plains,
with low 60s on our far eastern plains.

Rest of Today and Tonight..

Showers and thunderstorms are expected to continue in a southwest to
northeast manner over the next several hours, with primary concerns
being 1 inch hail and 60 mph wind gusts. Areas of highest concern
will be through portions of Bent, Prowers, and Baca counties, where
dew points have climbed into the 60s and cloud cover is beginning to
clear out. Most convection should be pushing off to our east and
into Kansas by around 9pm. A few lingering weaker storms will be
possible until around midnight tonight on our eastern plains. High
res models bring another stronger cold frontal boundary through
southeast Colorado early tomorrow morning, after around 3am. This
boundary will bring about an abrupt northerly wind shift, and begin
to usher in more moisture into the area as winds shift easterly
throughout the early morning hours of tomorrow. Low clouds and fog
will be possible early tomorrow morning as well, especially in areas
that see significant rainfall tonight. Despite the cold frontal
passage, overnight lows remain pretty mild given the extensive
moisture and cloud cover in the area. Most plains locations are only
expected to fall into the upper 50s and low 60s.

Tomorrow..

We will likely see a lull in precipitation chances through the early
morning hours tomorrow. As our winds shift easterly, upslope will
develop, bringing about an increase in moisture along our east
facing slopes. Showers are expected across El Paso County and our
mountain adjacent plains anytime after around 9am, and persisting
throughout most of the day tomorrow. High res models bring the
longwave trough axis overhead by midday, which should bring about
enough instability for thunderstorm development. Some storms could
become strong or severe, depending on how much stability we retain
in our cooler post frontal airmass. Locations east of the I-25
corridor will see the highest chances for severe thunderstorms.
Primary concerns for severe storms will be 1 inch hail, 60 mph wind
gusts, and torrential rainfall, though can't rule out a brief
tornado either, especially on our far eastern plains where clearing
and heating will be most favorable. Torrential rainfall could lead
to flash flooding as well, especially in stronger storms, or areas
that have multiple storms track through. Flash flooding will be
possible over El Paso County as well, where pwats are anywhere from
0.5 to 0.8 tomorrow afternoon. The potential for flooding tomorrow
will likely depend highly on which areas see significant rainfall
today.

.LONG TERM...(Friday night through Thursday)
Issued at 315 PM MDT Thu Jun 29 2023

Key Messages:

1) Strong to severe storm risk will continue across the eastern
plains Friday evening.

2) Temperatures increase along with thunderstorm potential late this
weekend into early next week.

Thunderstorms will likely still be going on at the start of the
period Friday evening, mainly over the eastern plains. In this
location, strong instability, high shear, and abundance of moisture
will support the continued risk of strong to severe storms primarily
over the far eastern plains closer to the CO/KS border. All hazards
will remain possible during the early Friday evening time frame,
especially as backed surface flow will remain in place ahead of the
anticipated lee trough over the far southeast plains. Should see the
more aggressive development shift to the east by mid evening as the
lead wave continues into Kansas, however, guidance is indicating
additional development on the back side south of Highway 50 later
into the evening. This seems possible as the main upper trough will
still be overhead and with additional short wave energy still
upstream to the west. The amount of instability remaining in place
is uncertain at this time, but with the higher dew point air and
steeper lapse rate still in place, it's quite possible there could
be enough instability to support at least a few stronger storms
later in the evening. Large hail would likely be the main hazard
during that time, if a severe storm could develop.

Overall, Saturday looks to be a quieter and warmer day with highest
temperatures well into the 80s expected over the plains. Drier air
does move in during this period and should help to limit shower and
thunderstorm development. Can't rule out some isolated development
over/near the higher terrain as well as across the eastern plains
along a weak trough axis, but think the risk of severe storms is low
on this day. Warm up continues on Sunday with 90 degree weather
returning to southern Colorado. Thunderstorm chances also return, as
increasing moisture and forcing is the trend on Sunday. While some
lower confidence is in place with regard to storm intensity, do
think some stronger development will be possible. The warming trend
and daily thunderstorm chances look to continue through the early to
middle part of next week. At this time, highest chances look to be
over and near the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 315 PM MDT Thu Jun 29 2023

AT KCOS and KPUB..VFR ceilings and visibilities are expected for the
next 24 hours. Showers and thunderstorms are likely within the
vicinity of both stations through the rest of this evening. Storms
could move on station at both terminals, with best chances between
now and 02Z this evening. Even if storms do not move over station,
gusty and variable outflow winds are likely in the area. A cold
front is expected to push through between 07Z and 11Z early tomorrow
morning, which will bring gusty northerly winds along with it. Winds
are expected to shift easterly tomorrow morning behind the boundary,
when MVFR ceilings will be possible.

At KALS..VFR conditions are expected for the next 24 hours.
Southwesterly winds gusting up to 30kt are expected until around
03Z, before becoming light and southerly through the overnight
hours. Precipitation is not expected on station, with only mid and
upper-level cloud decks present through the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...EHR
LONG TERM...RODRIGUEZ
AVIATION...EHR
Hazardous weather outlook, Jun 29, 11:10 AM MDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Thu Jun 29 2023

COZ058>089-093>099-301715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Thu Jun 29 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected across southeastern
Colorado this afternoon and this evening, with main threats being 1
inch hail and 60 mph wind gusts. Storms are expected to develop over
the Southern Sangres by around noon, and push north and
northeastward into the I-25 corridor and our mountain adjacent
plains through the afternoon, moving out onto our eastern plains by
early this evening. Storms will likely intensify quickly as they
move off the terrain, with strong to severe storms pushing out onto
our plains throughout the late afternoon and evening hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few marginally severe thunderstorms will be possible over the
plains on Friday. In addition, locally heavy rain will be possible
over the plains, especially over parts of El Paso county and along
the Colorado and New Mexico border. The mountains and valleys will
remain dry.

From Saturday into Tuesday, showers and thunderstorms will be
more isolated, and will occur predominantly along the east slopes
of the southern mountains and adjacent plains. The mountains and
valleys will remain dry.

By mid week, another disturbance will move across the region
bringing cooler weather to the area and a better chance of
showers and storms to the plains.

With the interior mountains and valleys remaining dry, the Fire
Weather danger will be on the increase over the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/RODRIGUEZ

In the hours before

Special weather statement, Jun 29, 1:54 PM MDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
154 PM MDT Thu Jun 29 2023

COZ074-088-292030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
154 PM MDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of south central Las
Animas County through 230 PM MDT...

At 154 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Trinidad, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3707 10439 3720 10440 3728 10418 3702 10409
TIME...MOT...LOC 1954Z 260DEG 14KT 3714 10434

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Moore
Special weather statement, Jun 29, 3:12 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Thu Jun 29 2023

COZ086-292145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
312 PM MDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of west central Pueblo
County through 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Greenhorn Mountain, or 18 miles southeast of
Junkins Burn Scar, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3796 10477 3800 10486 3820 10487 3810 10457
TIME...MOT...LOC 2112Z 203DEG 16KT 3801 10480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 29, 3:17 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Thu Jun 29 2023

COZ094-292145-
Eastern Las Animas County CO-
317 PM MDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of east central Las
Animas County through 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Branson, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3721 10379 3731 10386 3749 10372 3727 10349
TIME...MOT...LOC 2116Z 239DEG 16KT 3729 10375

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 29, 3:26 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
326 PM MDT Thu Jun 29 2023

COZ086-292200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
326 PM MDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of central Pueblo
County through 400 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Pueblo Reservoir, or 11 miles southwest of Pueblo,
moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southwestern Pueblo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3803 10470 3808 10479 3825 10476 3820 10443
TIME...MOT...LOC 2125Z 211DEG 26KT 3812 10472

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 29, 3:42 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Thu Jun 29 2023

COZ094-292215-
Eastern Las Animas County CO-
342 PM MDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of northeastern Las
Animas County through 415 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Kim, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3721 10363 3740 10377 3764 10361 3736 10313
TIME...MOT...LOC 2142Z 223DEG 28KT 3736 10361

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 29, 3:45 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
345 PM MDT Thu Jun 29 2023

COZ088-094-292215-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
345 PM MDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 415 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm near
Model, or 22 miles northeast of Trinidad, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone and Model.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3726 10420 3739 10432 3759 10412 3736 10383
TIME...MOT...LOC 2145Z 235DEG 27KT 3736 10417

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:00 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 29, 1:07 PM MDTSpecial Weather StatementPUBLas Animas23 min
Jun 29, 1:19 PM MDTSevere Thunderstorm WarningPUBLas Animas41 min
Jun 29, 1:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jun 29, 1:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 29, 2:01 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jun 29, 3:12 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 29, 3:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jun 29, 3:26 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 29, 3:42 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 29, 3:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 29, 4:00 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.